Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Suggest safe treatment for fair skin

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2609 Questions
Hi , I am Priya(Indian) I am using betnovate N. So I am getting fair skin.... I came to know that it is harmful.... So want to stop using it.If I stop using it, my face will become dark........ I want my skin fair......... So could you please suggest me any other safest products to increase my skin colour instead of betnovate ....
Posted Thu, 20 Feb 2014 in Pigmentation Problems
Answered by Dr. Geetika Paul 28 minutes later
Brief Answer: Long term use of steroids over face. Detailed Answer: Hi I understand your concern regarding your skin problem and I hope I am able to help you in the same. You have been using betnovate n over your face. Now first of all, I would like to tell you that this medicine is basically a potent steroid cream which should not be used over the face. So you should stop applying it immediately. When you use such a cream for a long time, it tends to decrease the pigmentation over the face but it can lead to various other problems like thinning of skin, irritation and redness on exposure to sun along with increased hair growth over the face. So this cream should not be used over face. Now in your case, you should stop application of this cream. For the pigmentation , you can start application of a mild and safe lightening agent like kojivit cream over the face twice a day over the pigmented areas. Also make sure that you use a sunscreen with spf more than 26 regularly over your face everytime before going out in the sun. Reapply it every three hours if you tend to stay out in the sun. Also you can take oral vitamin c tablets 500 mg once a day to decrease the pigmentation. Take a diet rich in vitamins like citrus fruits like oranges. Hope it helps Please ask if you need any further clarifications Dr Geetika Paul
Above answer was peer-reviewed by
Follow-up: Suggest safe treatment for fair skin 11 minutes later
Thank you so much for your answer.... Can you please suggest me some tips...?
Answered by Dr. Geetika Paul 20 minutes later
Brief Answer: Pigmentation face, stop use of steroids Detailed Answer: Hi again You should start application of the medicine told earlier. Use it twice a day over the affected areas of face. Use a sunscreen regularly. You should apply it atleast thirty minutes before going out in the sun. Reapply it every three hours. Avoid application of mustard oil over scalp as it can increase pigmentation over forehead. A good diet rich in vitamins and antioxidants like fruits and salads is very good for a healthy glowing skin. Hope it helps Dr Geetika Paul.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor